# SDR A6WA201140158

- Difficulty date: February 7, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N456ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7849
- Aircraft time: 17,650 hours, 16,766 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AILERON UPPER AND LOWER FIXED AND REMOVEABLE L/E SHROUDS ARE CHAFED.  BLENDED OUT CHAFED DAMAGE ON RT AILERON UPPER AND LOWER FIXED AND REMOVEABLE L/E SHROUDS IAW REO 601R-57-60-013, REV NC 11/20/2000 AMD SRM 51-12-00.
